MathSciNet Relay Station
MathSciNet bibliographic data
MR921358 (88m:73011) 73D35
Tang, Zhi Jing; Ting, T. C. T. Wave curves for the Riemann problem of plane waves in isotropic elastic solids. Internat. J. Engrg. Sci. 25 (1987), no. 11-12, 1343–1381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement